| Model Number |
816570 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.The roller pump housing was opened, and the motor encoder wire may have been a little loose.Functional testing was performed.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the cardioplegia roller pump displayed a 'pump error' message.As mitigation, the perfusionist power cycled the roller pump and the issue was resolved.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.